# SDR 08FDEA03210

- Difficulty date: August 1, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 81,889 hours, 26,187 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 PYLON AFT BULKHEAD TO SPAR ANGLE, INBD AND OUTBD SIDES HAS 1 EA BOLT PER SIDE LOOSE AT PYLON STA YN 417.  REMOVED AND REPLACED 2 EA FASTENER IAW DC/MD-10 SRM 51-31-01; VOL II AND TORQUED IAW DC/MD-10 AMM 20-30-02-2.  PERFORMED HFEC EDDY CURRENT INSPECTION.   NO CRACKS NOTED.
